# SDR CA150930010

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 72,035 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3360019090
- Condition: Corroded
- Location: Engine
- Part time: 30,394 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSPECTION OF DISK LPT STG 2,CORROSION IN CRITICAL AREA, TRANSITION RADIUS, HAS BEEN FOUND.  ACCORDING TO ATA :72-54-03-200-001 CORROSION IS NOT ALLOWED.  IN ADDITION, DAMAGE ON SURFACE "G", DEPTH:0,3 MM, LENGTH:2,58 MM, IS OVER LIMIT ACCORDING TO ATA :72-54-03-220-062. FOR THESE 2 REASONS THE DISK LPT STG 2 HAS TO BE SCRAPPED.
